MAUDE Adverse Event Report: AngioDynamics, Inc. Smart Port CT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

AngioDynamics, Inc. Smart Port CT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number H787CT75STSD0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Fatigue (1849); Fever (1858); Chills (2191); Confusion/ Disorientation (2553); Medical device site infection (4845)
Date of Event 08/27/2024
Type of Reportable Event Serious Injury

Brand Name
Smart Port CT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
AngioDynamics, Inc.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
AngioDynamics, Inc.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
603 queensbury avenue
queensbury, NY 12804
MDR Report Key50909990
Report Number1319211-2026-00336
Device Sequence Number20349629
Product Code LJT
UDI-Device Identifier15051684018005
UDI-Public15051684018005
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K062414
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH787CT75STSD0
Device Catalogue NumberCT75STSD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date09/27/2026
Supplement Report FDA Received Date09/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Life Threatening; Required Intervention; Hospitalization;
Patient SexFemale